Unbounded p-convergence in lattice-normed vector lattices Научная публикация
Журнал |
Siberian Advances in Mathematics
ISSN: 1055-1344 , E-ISSN: 1934-8126 |
||||||||||
---|---|---|---|---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2019, Том: 29, Страницы: 164–182 Страниц : DOI: 10.3103/S1055134419030027 | ||||||||||
Ключевые слова | vector lattice, lattice-normed vector lattice, uo-convergence, un-convergence, mixed-normed space | ||||||||||
Авторы |
|
||||||||||
Организации |
|
Библиографическая ссылка:
Aydin A.
, Emelyanov E.
, Erkurşun Özcan N.
, Marabeh M.
Unbounded p-convergence in lattice-normed vector lattices
Siberian Advances in Mathematics. 2019. V.29. P.164–182. DOI: 10.3103/S1055134419030027 Scopus OpenAlex
Unbounded p-convergence in lattice-normed vector lattices
Siberian Advances in Mathematics. 2019. V.29. P.164–182. DOI: 10.3103/S1055134419030027 Scopus OpenAlex
Идентификаторы БД:
Scopus: | 2-s2.0-85071622536 |
OpenAlex: | W2970198683 |